MathSciNet Relay Station
MathSciNet bibliographic data
MR2502457 93E11 (93B36 93C55)
Ma, S.; Boukas, E. K. Robust $H_\infty$ filtering for uncertain discrete Markov jump singular systems with mode-dependent time delay. IET Control Theory Appl. 3 (2009), no. 3, 351–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement